# SDR CALA2017022600490

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 14,123 hours, 1,667 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Heater
- Part number: HE78701
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NON-NORMAL ODOR IN FLIGHT DECK FROM FLT DECK GASPER VENTS WHEN FLIGHT DECK TEMP CONTROLLER HEATING ELEMENT CYCLES ON. MX MSG 21-71321 FWD ZONAL DRYER ELEC DRIVE PWR FAIL, STRONG ODOR NOTICED WHEN HEATER ELEMENT REMOVED. REPLACED HEATER FWD DRYER REF DMC-B787-A-21-72-04-00A-520A-A AND 720A-A AND AIR FILTER REF DMC-B-787-A-21-72-02-00B-520A-A AND 720A-A. RAN ALL 4 CACS AND ALL TESTS PASSED. NO ODOR NOTICED.
